advertisement
Question
Posted by: jane | 2011/08/10

yaz

Hi. I have been on Yaz for 2years. Recently I have started bleeding for over a week - almost 2weeks last month. What must I do? I suffer from headaches and therefore I was put on Yaz as the side effects are minimal. Do I need to change my pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to see a gynaecologist. There are other causes for bleeding besides the Yaz.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/08/16

You need to see a gynaecologist. There are other causes for bleeding besides the Yaz.

Best wishes

Reply to gynaedoc
Posted by: Sally | 2011/08/15

I would go see gynae/gp first and let him advise you.

Reply to Sally

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement